# SDR UPS02238838

- Difficulty date: June 17, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI HORIZONTAL STAB RT SIDE FRONT SPAR LOWER CHORD IS CRACKED AT STAB STA 60.28.  FRONT SPAR WEB SECTION CUT FROM ST 82.16 AND 44.6 IAW SRM 51-10-0, DAMAGED SECTION OF CHORD REMOVED IAW SRM 51-10-01, REPAIR PARTS FABRICATED IAW BOEING TELEX SRV-SNN-02-00101H 00102H 00116H AND UPS AUTHORIZATION 727-55-20008.
